# SDR AALA20150121005

- Difficulty date: January 21, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 47,651 hours, 7,592 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32311
- Condition: Scratched
- Location: Fuselage
- Part time: 47,651 hours, 7,592 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH 16 INCHES LONG, 3/16 INCHES WIDE & .003 INCHES DEEP BELOW BULK CARGO DOOR.  REPAIRED SKIN IAW EA 53-038147 & 5361-39-A2153.
